# SDR 2020FA0000194

- Difficulty date: September 22, 2015
- Submitted: March 10, 2020
- Operation: General aviation
- Aircraft: N287SL
- Make and model: Cessna 750
- Aircraft serial: 0502
- Aircraft time: 573 hours, 333 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: 0110233701
- Part serial: 1U6100721
- Condition: Failed
- Location: Zone 252
- Part time: 573 hours, 333 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED, IN FLIGHT, GDC FAIL 2 CAS MESSAGE. NO ABNORMALITIES NOTICED. DISPATCHED MX SUPPORT FROM SERVICE CENTER. REPLACED GDC. OP CHECK GOOD. NO FURTHER ACTION REQUIRED.
